# SDR PIDA20050189

- Difficulty date: November 9, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N801DM
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26240
- Aircraft time: 16,809 hours, 11,660 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 211C223296
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STAB TRIM MAINTENANCE MESSAGE ACCOMPANIED BY YAW DAMPER MESSAGE.  REPLACED C-HYD SYSTEM PRESSURE SWITCH S10002 PER FIM 22-21-00 AND MM 29-11-19.  SYSTEM OPS CHECKS GOOD.
